# SDR CA111103014

- Difficulty date: October 25, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bombdr BD1001A10
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Card
- Condition: Failed
- Location: Computer
- Component: Computer
- Component part number: GL51211011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CUSTOMER EXPERIENCED AN EXTERNAL POWER REJECT ON HIS ACFT.  THE AC POWER TRIP OCCURRED IN THE HANGAR DURING THE UTILIZATION OF THE GENERATOR POWER. THE EXTERNAL AC AVAIL BLUE LIGHT IN THE COCKPIT WAS BLINKING FOR A SHORT TIME PERIOD WHEN GPU POWER SWITCH WAS "ON".  AFTER EXTENSIVE TROUBLESHOOTING, FOUND ONE OF THE PRINTED CIRCUIT LINES WAS MELTED NEAR TO THE MOTHERBOARD AREA.  SINCE THIS PRINTED BOARD IS NOT A LRU THE CUSTOMER HAS NO OTHER CHOICE BUT, REPLACE THE WHOLE ACPC ASSY.
